# SDR AALA20120103DFW03

- Difficulty date: January 3, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 32,245 hours, 13,561 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(REPEAT ITEM) CREW REPORTED ON CLIMBOUT WING/BODY OVERHEAT INDICATION.  CREW PERFORMED QRH AND LIGHT EXTINGUISHED.  AFTER APROXIMATELY 5 MINUTES LIGHT FLICKERED FOR NEXT 10 MINUTES.  EMERGENCY DECLARED FLIGHT RETURNED LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT WING TO BODY INBOARD LEADING EDGE OVERHEAT DETECTION ELEMENTS M370 AND M268.  SYSTEM GROUND CHECK NORMAL OPERATION.
